# SDR SWAA2023071060127

- Difficulty date: June 16, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727A TO BS 787 STR 25L LBL 22 AND WL 156 AFT CARGO COMPARTMENT 2023-378974<[01] TOOL USED ULTRASONIC THICKNESS GAUGE P/N: 45MG; S/N: 130066401; CAL DUE DATE: 21-SEP-23;[02] REPLACED SUPPORT ZEE SECTION LOCATED BTW BS 727+4 INCHES TO BS 727E+16 INCHES STR 25L; LBL 22 AND WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0; B737-700 SRM 51-40-02-0G-0 AND DWG 146A7500 SHEET 113 REV -SRM 53-00-53-2R-5 REPAIR 5. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
